# SDR 9719209882

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FLIGHT LEVEL 350, RED MASTER WARNING AND CABIN ANNUNCIATOR LIGHTS ILLUMINATED.  CABIN PRESSURE OBSERVED AT 10,000 FEET, MASKS WERE NOT DEPLOYED.  EXECUTED RAPID DESCENT PROCEDURES TO 8,000 FEET, CONTINUED TO ORIGINAL DESTINATION AND LANDED WITHOUT INCIDENT.  DEFERRED AUTOMATIC PRESSURIZATION CONTROL SYSTEM AND LATER REPLACED CABIN PRESSURE CONTROLLER, CABIN PRESSURE AMPLIFIER, AND PRE-PRESSURE CONTROLLER.  OPERATIONAL CHECK OK.
